# SDR 96UAL900828

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: BACH6P0260CCN
- Condition: Leaking
- Location: Vert Stab
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO MCO DUE TO HYDRAULIC FLUID LOSS.  FLUID IS RUNNING DOWN VERTICAL FIN AND RUDDER.  PUMPS RAN FOR 4 MINUTES WITH ZERO QUANTITY AND PRESSURE.  REPLACED LEAKING HYDRAULIC LINE IN LEFT VERTICAL STABILIZER AREA.  ALSO, REPLACED BOTH A-HYDRAULIC ENGINE DRIVEN PUMPS AND CASE DRAIN FILTERS.  SERVICED SYSTEM, RAN ENGINES AND NOTED NO LEAKS.
